Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 38, NWS Springfield, MO

April 10, 2011Dallas County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2011, 11:11 PM CDT for Dallas County, Polk County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 11:11 PM CDT (04:11 UTC)
Expired
Apr 10, 2011, 11:45 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dallas County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 11:17 PM CDTHAIL 11 E Half Way, MOQUARTER SIZED HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS53 KSGF 110411
SVRSGF
MOC059-167-110445-
/O.NEW.KSGF.SV.W.0038.110411T0411Z-110411T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  EASTERN POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1145 PM CDT.

* AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF BOLIVAR...MOVING NORTHEAST
  AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BOLIVAR...BRIGHTON...BUFFALO...
  CHARITY...FOOSE...GOODSON...HALF WAY...LEADMINE...LONG LANE...
  LOUISBURG...MARCH...PLAD...PLEASANT HOPE...POLK...PUMPKIN CENTER...
  TUNAS AND WINDYVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK AND
POMME DE TERRE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3750 9285 3749 9299 3749 9307 3748 9307
      3745 9337 3776 9352 3781 9331 3780 9320
      3783 9319 3790 9291 3789 9287
TIME...MOT...LOC 0411Z 239DEG 50KT 3758 9331
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
2 follow-up statements
308 
WWUS53 KSGF 110427
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT SUN APR 10 2011

MOC167-110437-
/O.CAN.KSGF.SV.W.0038.000000T0000Z-110411T0445Z/
POLK MO-
1127 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POLK COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS SHIFTED EAST INTO DALLAS COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3760 9285 3756 9318 3773 9318 3773 9319
      3780 9319 3787 9303 3789 9294 3789 9287
TIME...MOT...LOC 0427Z 237DEG 62KT 3771 9301

$$

MOC059-110445-
/O.CON.KSGF.SV.W.0038.000000T0000Z-110411T0445Z/
DALLAS MO-
1127 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR DALLAS COUNTY...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR BUFFALO...MOVING NORTHEAST AT 70
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BUFFALO...LEADMINE...LONG LANE...
LOUISBURG...PLAD...PUMPKIN CENTER...TUNAS AND WINDYVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3760 9285 3756 9318 3773 9318 3773 9319
      3780 9319 3787 9303 3789 9294 3789 9287
TIME...MOT...LOC 0427Z 237DEG 62KT 3771 9301
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
797 
WWUS53 KSGF 110435
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CDT SUN APR 10 2011

MOC059-110446-
/O.EXP.KSGF.SV.W.0038.000000T0000Z-110411T0445Z/
DALLAS MO-
1135 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY WILL EXPIRE AT
1145 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3760 9285 3756 9318 3773 9318 3773 9319
      3780 9319 3787 9303 3789 9294 3789 9287
TIME...MOT...LOC 0436Z 237DEG 62KT 3779 9284

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:24 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 10, 7:24 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SUN APR 10 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THE 00Z RAOB HAS BEEN PERFORMED AND ANALYZED UP THROUGH 400MB.

SHALLOW CONVECTION CONTINUES TO STEW ALONG A DRY LINE...WHICH AT
00Z...EXTENDED FROM VERSAILLES DOWN TOWARD NEOSHO MISSOURI.
UPDRAFTS STRUGGLED TO PUNCH THROUGH A MID LEVEL CAP...THAT WAS
MEASURED AT AROUND 650MB.  HOWEVER...MID LEVEL HEIGHT FALLS
ASSOCIATED WITH AN APPROACHING DEEP TROUGH SHOULD CONTINUE TO WORK
ON THIS CAP...HELPING TO FACILITATE DEEP CONVECTION AS WE PROGRESS
THROUGH THE EVENING.

THE ENVIRONMENT AHEAD OF THE DRY LINE...BASED OFF OF THE 00Z
RAOB...WAS BECOMING SLIGHTLY MORE UNSTABLE...BUT STILL CAPPED.  WHEN
LIFTING A MIXED LAYER PARCEL...INHIBITION WAS MEASURED AT 118
J/KG...WHICH LOWERED FROM 223 J/KG MEASURED FROM THE 21Z SOUNDING.
BECAUSE OF THIS MID LEVEL CAP...WARM SECTOR CONVECTION IS BECOMING
LESS LIKELY...AS THE DRY LINE WILL CONTINUE TO BE THE PRIMARY
FOCUS FOR CONVECTION.

WE ALSO FEEL AS THOUGH THE TORNADO RISK DECREASING.  POOR LAPSE
RATES WITHIN THE LOWEST 3 KM WILL BE A MITIGATION FACTOR IN A STORMS
ABILITY TO PRODUCE TORNADOES.  THIS LACK OF LOW LEVEL CAPE IN
CONJUNCTION WITH VEERING SOUTHWEST WINDS AT THE SURFACE...ALSO
DECREASES THE RISK FOR TORNADOES.  HOWEVER...INCREASING NORMALIZED
CAPE WITHIN THE -10 TO -30 LAYER WILL FAVOR A DECENT RISK FOR LARGE
HAIL.  AND FINALLY...THE INVERTED V STRUCTURE FROM THE SURFACE TO
850MB...WILL PROMOTE A RISK FOR THUNDERSTORM WIND GUSTS UP TO 60
MPH.

THROUGH 03Z...AS UPPER MID LEVEL HEIGHT FALLS INCREASE BETWEEN 01
AND 03Z...UPDRAFTS ARE EXPECTED TO PUNCH THROUGH THE MID LEVEL
CAP...AND FORM A LINE OR BROKEN LINE OF CONVECTION ALONG THE DRY
LINE.  0-6 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE DRY LINE
SUPPORTS THIS IDEA OF A SQUALL LINE.  MINI-BOWS WITHIN THE LINE ARE A
POSSIBILITY DUE TO THE DOWNBURST POTENTIAL ASSOCIATED WITH THE
INVERTED V STRUCTURE OF THE LOWER TROP.

CRAMER

&&

.DISCUSSION...
/ISSUED 300 PM CDT SUN APR 10 2011/

THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT AS A COLD FRONT
OVERTAKES THE DRY LINE AND MOVES EAST ACROSS THE REGION. THE UPPER
TROUGH WILL TRANSLATE EASTWARD ACROSS THE CENTRAL U.S. MONDAY
WHILE SURFACE HIGH PRESSURE BUILDS EAST FROM THE PLAINS. TEMPERATURES
WILL BE CONSIDERABLY COOLER WHILE GUSTY NORTHWEST WINDS WILL
PERSIST THROUGH THE DAY.

WINDS WILL SUBSIDE MONDAY NIGHT AS SURFACE PRESSURE SETTLES INTO
THE REGION. LOWS MONDAY NIGHT WILL FALL INTO THE UPPER 30 WITH MID
30S POSSIBLE IN THE COLDER VALLEYS. WHILE WIDESPREAD FROST IS NOT
EXPECTED...BUT PATCHY FROST CANNOT BE RULED OUT.

WARMER TEMPERATURES WILL RETURN TUESDAY INTO WEDNESDAY AS UPPER
LEVEL RIDGING BUILDS INTO THE AREA IN THE WAKE OF THE EXITING
TROUGH. SOUTHERLY WINDS WILL RETURN WEDNESDAY AS THE NEXT SYSTEM
BEGINS TO SHAPE OUT WEST.

WHILE MEDIUM RANGE MODELS DIFFER IN THE DETAILS THEY DO BRING A
POTENT LOOKING SHORTWAVE AND ASSOCIATED FRONT ACROSS THE REGION
LATER THURSDAY. THIS BRING ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS AND PERHAPS SOME SEVERE WEATHER.

COOLER WEATHER WILL FOLLOW THE PASSAGE OF THIS SYSTEM FOR FRIDAY
AND SATURDAY.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAFS...DRYLINE CURRENTLY EXTENDS FROM ABOUT KRAW TO
KJLN TO JUST EAST OF KTUL. COLD FRONT...MEANWHILE...EXTENDS FROM
KOJC TO JUST SOUTH OF KICT. CONVECTION JUST BEGINNING TO FIRE
ALONG THE DRY LINE AT THIS TIME.

WITH THE DRY LINE NEARLY THROUGH KJLN...CONVECTIVE THREAT WILL
DECREASE THERE OVER THE NEXT COUPLE OF HOURS. FURTHER EAST...EXPECT
SCATTERED CONVECTION TO DEVELOP IN THE VICINITY OF THE KSGF AND
KBBG AERODROMES AS THE DRY LINE PUSHES THROUGH. INITIALLY...CONVECTION
SHOULD BE RATHER NARROW AS A FAIRLY GOOD CAP IS STILL IN PLACE.
HOWEVER...AS THE UPPER LEVEL WAVE APPROACHES COULD SEE
PRECIPITATION LINGERING OVERNIGHT IN THE BRANSON AREA.

ONCE THE COLD FRONT PUSHES THROUGH...EXPECT RATHER GUSTY WINDS ON
MONDAY WITH SCATTERED CLOUDS.

GAEDE

&&

.FIRE WEATHER...

ELEVATED TO AREAS OF SIGNIFICANT FIRE WEATHER DANGER MAY DEVELOP
ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI THROUGH LATE
AFTERNOON AS A DRY LINE MOVES ACROSS THE AREA. HUMIDITY VALUES
MAY FALL INTO THE 20 TO 30 PERCENT WITH 20 FT WINDS APPROACHING
BUT CRITICAL THRESHOLDS. WILL BE CLOSELY MONITORING FOR A POSSIBLE
SHORT FUSE RED FLAG WARNING WEST OF HIGHWAY 71.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>057-066>070-
     077>081-088>095-101>104.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ066-077.

KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 10, 8:33 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT SUN APR 10 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
833 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT LIGHTNING RISK.
  ELEVATED HAIL AND THUNDERSTORM WIND RISK.
  ELEVATED FIRE WEATHER RISK.
  LIMITED TORNADO RISK.

DISCUSSION...

  AN ELEVATED FIRE DANGER WILL CONTINUE THROUGH THE MID EVENING
  FOR AREAS ALONG AND WEST OF A BAXTER SPRINGS KANSAS TO NEVADA
  MISSOURI LINE. RELATIVE HUMIDITY VALUES WILL BE SLOWLY
  INCREASING THIS EVENING WHILE SOUTHWEST WINDS DECREASE AND SHIFT
  TO THE NORTHWEST OVERNIGHT.

  STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS MUCH OF THE MISSOURI
  OZARKS FOR THE REST OF TONIGHT...PARTICULARLY ALONG AND
  SOUTHEAST OF A LINE FROM JOPLIN TO STOCKTON TO WARSAW MISSOURI.
  A STRONG CAP THAT HAS BEEN IN PLACE FOR MUCH OF THE DAY IS
  FINALLY BREAKING DOWN AS A DRY LINE MOVES INTO THE AREA.
  THUNDERSTORMS HAVE BEGUN TO DEVELOP IN A SCATTERED FASHION ALONG
  THIS DRYLINE...AND WILL CONTINUE TO INCREASE IN NUMBER AND
  INTENSITY THIS EVENING. THESE STORMS WILL EVENTUALLY MERGE INTO
  LINE SEGMENTS LATE THIS EVENING INTO THE OVERNIGHT HOURS. A COLD
  FRONT WILL MOVE INTO THE AREA OVERNIGHT AND THIS WILL ALLOW THE
  LINE OF STORMS TO MOVE FROM WEST TO EAST WITH TIME...CLEARING THE
  EASTERN OZARKS BY DAYBREAK MONDAY.

  THE PRIMARY SEVERE WEATHER RISKS WITH THIS ACTIVITY WILL BE
  LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS
  TO 60 MPH. DUE TO STRONG LOW LEVEL WIND SHEAR A TORNADO CANNOT
  BE RULED OUT...HOWEVER THE OVERALL RISK FOR TORNADOES IS
  LIMITED AT THIS TIME.

  ANY THUNDERSTORMS THAT CAN TRAIN OVER THE SAME AREAS REPEATEDLY
  WILL RESULT IN A LOCALIZED FLASH FLOODING RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED
  FIRE DANGER MONDAY IN SOME AREAS.

  ANOTHER STORM SYSTEM WILL AFFECT THE REGION DURING THE MIDDLE
  TO END OF NEXT WEEK AND WILL BRING ADDITIONAL CHANCES FOR
  THUNDERSTORMS TO THE AREA...INCLUDING A LIMITED THREAT FOR
  STRONG TO SEVERE STORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED ALONG AND WEST OF THE
  INTERSTATE 44 CORRIDOR THROUGH THE LATE EVENING HOURS. WITH
  SPOTTER ACTIVATION LIKELY NEEDED SOUTHEAST OF THE INTERSTATE 44
  CORRIDOR INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Apr 10, 9:25 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             1 SE HUMANSVILLE        37.78N 93.56W
04/10/2011  E1.75 INCH       POLK               MO   PUBLIC

&&

KURTZ
Local storm report, Apr 10, 9:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND GST     BOIS D'ARC              37.26N 93.51W
04/10/2011  E60 MPH          GREENE             MO   FIRE DEPT/RESCUE

            BOIS D ARC FIRE DEPARMENT REPORTED ESTIMATED 60 MPH WIND
            GUST

&&

KURTZ
Local storm report, Apr 10, 9:54 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             HUMANSVILLE             37.79N 93.58W
04/10/2011  E1.00 INCH       POLK               MO   EMERGENCY MNGR

&&

GAGAN
Local storm report, Apr 10, 10:09 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND DMG     2 NW BOIS D'ARC         37.28N 93.53W
04/10/2011                   GREENE             MO   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED A BARN DESTROYED ALONG WEST FARM
            ROAD 94 2 MILES NORTHWEST OF BOIS D ARC.

&&

KURTZ
Local storm report, Apr 10, 11:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1106 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND GST     4 N FORDLAND            37.22N 92.94W
04/10/2011  M68 MPH          WEBSTER            MO   AMATEUR RADIO

&&

GAGAN
Local storm report, Apr 10, 11:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             3 N FORDLAND            37.20N 92.94W
04/10/2011  E2.75 INCH       WEBSTER            MO   AMATEUR RADIO

            BASEBALL SIZED HAIL JUST NORTH OF KOLR BROADCAST TOWER.

&&

KURTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:23 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton52 min
Apr 10, 8:57 PM CDTSevere Thunderstorm WarningSGFHickory, Polk48 min
Apr 10, 9:01 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence44 min
Apr 10, 9:34 PM CDTSevere Thunderstorm WarningSGFGreene, Polk32 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster39 min
Apr 10, 10:44 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski46 min
Apr 10, 10:52 PM CDTTornado WarningSGFGreene, Webster, Wright53 min
Apr 10, 11:05 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps39 min
Apr 10, 11:33 PM CDTSevere Thunderstorm WarningSGFLaclede12 min
Apr 11, 12:02 AM CDTSevere Thunderstorm WarningSGFStone, Taney30 min
Apr 11, 12:49 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark41 min
Apr 11, 1:34 AM CDTSpecial Weather StatementSGFHowell, Shannon41 min
Apr 11, 1:50 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.